# SDR CA951215018

- Difficulty date: October 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC2MK1
- Engine: Pwa
- System (JASC): 2710 · Aileron Control System
- Part: Bolt
- Part number: NAS5411
- Condition: Worn
- Location: Aileron Cont
- Component: Dhav, C2CF161A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)AT THE AILERON CABLES CONNECTION IN THE FUSELAGE AT THE FORWARD EXTREMITY OF LEVER ASSEMBLY P/N C2CF161A BOLT SHOWED SIGNS OF WEAR BY THE LINK CONTROL CABLE P/N C2CF307.
